Table of Contents Author Guidelines Submit a Manuscript
Journal of Optimization
Volume 2017 (2017), Article ID 5650364, 8 pages
https://doi.org/10.1155/2017/5650364
Research Article

A Genetic Algorithm Based Approach for Solving the Minimum Dominating Set of Queens Problem

1Computer Science Department, Taibah University, Medina, Saudi Arabia
2School of Computer Sciences, Universiti Sains Malaysia, Penang, Malaysia

Correspondence should be addressed to Saad Alharbi; moc.liamg@02ibrahlas

Received 20 February 2017; Revised 24 April 2017; Accepted 3 May 2017; Published 4 June 2017

Academic Editor: Gexiang Zhang

Copyright © 2017 Saad Alharbi and Ibrahim Venkat. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Saad Alharbi and Ibrahim Venkat, “A Genetic Algorithm Based Approach for Solving the Minimum Dominating Set of Queens Problem,” Journal of Optimization, vol. 2017, Article ID 5650364, 8 pages, 2017. doi:10.1155/2017/5650364